# SDR AALA20160531013

- Difficulty date: May 30, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N9628W
- Make and model: Doug DC-9-83
- Aircraft serial: 53598
- Aircraft time: 49,779 hours, 24,234 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AIRCRAFT WAS GNDED.  EMER DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CRUISE FLIGHT CREW REPORTED A SURGE IN PRESSURIZATION, ACCOMPANIED BY A PRESSURIZATION FLOW ANNUNCIATION INDICATION.  EXPERIENCED INITIAL DIFFICULTY WITH MANUAL PRESSURIZATION.  EMER DESCENT INITIATED.  PERFORMED CABIN DECAY CHECK IAW AMM 21-00-00-501 WITH NO FAULTS.  INSPECTED PACK DUCTS WITH NO DEFECTS NOTED.  VERIFIED OUTFLOW VLV OPERATION.  PERFORMED BITE OF BOTH PRESSURIZATION CONTROLLERS IAW AMM 21-30-00 WITH NO FAULTS FOUND.  SYS CHECKED NORMAL.
